# SDR SIMA20130408008

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND FUSELAGE SKIN HAS 3 CRACKS AT FRAME 75 STRINGER 1 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 75 AT STRINGER 1L IAW EO EM-53MR-2099.  THE AIRCRAFT WAS RETURNED TO SERVICE.
